# SDR 07FDEA02040

- Difficulty date: June 1, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753073
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND EXISTING REPAIR DID NOT CONFORM TO FED EX STD REWORK DWG SR27-53-024.  REMOVED OLD DOUBLER SRM 51-30-2, HFEC VERIFY OF CRACK CONTAINMENT, MANUFACTURED NEW DOUBLER PER DWG SR27-53-024, TREATED AND PRIMED DOUBLER REF MM 51-20-151-7.  INSTALLED NEW DOUBLER AND FASTENERS RE SRM 51-30-2.
